# SDR 2025FA0000333

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: General aviation
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 8,743 hours, 5,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 8,743 hours, 5,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION FOUND CORROSION AT FS422, BL0.00 AND IT WAS OUT OF LIMITS.
